# SDR ASAA2021062335161

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 53,477 hours, 15,797 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE WILL NOT ARM. FOUND CB POPPED AFTER CLIMB OUT. GROUNDED - YES. P18-1 E1 C/B FOUND OPEN (AUTOTHROTTLE DC1) VERIFIED NO DEFECTS IN PANEL P18-1 RESET C/B P18-1 E1 (AUTOTHROTTLE DC1) REF B737-800 AMM 20-60-01. PERFORMED AUTOTHROTTLE SYSTEM TEST REF AMM 2231-00-710*-802. NO DEFECTS FOUND. CKS GOOD. CHECKED DFCS CURRENT STAUTS. NO FAULTS REF AMM 22-11-00.
